Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0022-0024

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

A new proof of the lattice-valued Banach-stone theorem

Autorzy Ercan, Z.  Onal, S. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We present a veryJpmple proof of a theorem (in [1]) on support of a Riesz homomorphism.
Słowa kluczowe
PL homomorfizm Riesza   kraty Banacha   nośnik  
EN Riesz homomorphism   Banach lattice   support  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 2
Strony 469--470
Opis fizyczny Bibliogr. 1 poz.
Twórcy
autor Ercan, Z.
autor Onal, S.
  • Middle East Technical University, Department of Mathematics, 06531 Ankara, Turkey, zercan@metu.edu.tr
Bibliografia
[1] J. Cao, I. Reilly and H. Xiong, A lattice-valued Banach-Stone Theorem, Acta Math. Hungar. 98 (1-2), (2003), 103-110.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0022-0024
Identyfikatory